# SDR UPS07M49661

- Difficulty date: March 1, 2007
- Submitted: April 23, 2007
- Operation: Air carrier
- Aircraft: N259UP
- Make and model: Doug MD-11F
- Aircraft serial: 48417
- Aircraft time: 58,624 hours, 10,602 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C CTR CARGO STA 5-113, LONGERON L40 FOUND WITH CORROSION AS MARKED.  CTR CARGO STA 5-113 LONG L40 SPLICE & CORROSION LONGERON CUT OFF PER SRM 51-33-01 V2 R38.  REP LONG & SPLICE FAB PER SRM 53-10-00 FIG 2 V1 R38.  FPI CUT OUT PER DPS 4.707 ON FAB LONG & SPLICE FOUND NO CRACK EVIDENT ALL REPAIR PARTS REPROTECTED PER SRM 51-21-01 V2 R 38.  OK TO INSTALL.  REPAIR LONG & SPLICE INSTALLED PER SRM 53-10-00 V1 R38.
